N. U. Ahmed

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

15EEN. U. Ahmed, F. Rezaei, S. Loyka: Control Theoretic Formulation of Capacity of Dynamic Electro Magnetic Channels CoRR abs/0810.3891: (2008)
14EEN. U. Ahmed: Optimal Stochastic Control of Measure Solutions on Hilbert Space. Systems, Control, Modeling and Optimization 2006: 1-12
13EEN. U. Ahmed, X. Lu, L. O. Barbosa: An efficient parallel optimization algorithm for the Token Bucket control mechanism. Computer Communications 29(12): 2281-2293 (2006)
12EEKok Lay Teo, N. U. Ahmed: Lp(R0) (p ge 1) stability in the mean m (m ge 1) of a class of stochastic volterra integral equations. Inf. Sci. 12(2): 129-150 (1977)
11 N. U. Ahmed: An Approximation Theorem for Continuous Functions on Lp(1 <= p < infty) Spaces Including Representation Information and Control 30(2): 143-150 (1976)
10 N. U. Ahmed: Existence of Optimal Bandlimited Controls without Convexity Condition Information and Control 31(3): 201-215 (1976)
9 N. U. Ahmed: Existence of Optimal Controls for a Class of Hereditary Systems with Lagging Control Information and Control 26(2): 178-185 (1974)
8 N. U. Ahmed: Optimal Control of Stochastic Dynamical Systems Information and Control 22(1): 13-30 (1973)
7 Nicolas D. Georganas, N. U. Ahmed: Optimal Initial Data and Control for a Class of Linear Hereditary Systems Information and Control 22(4): 394-402 (1973)
6 N. U. Ahmed: Strong and Weak Synthesis of Nonlinear Systems with Constraints on the System Space G_lambda Information and Control 23(1): 71-85 (1973)
5 N. U. Ahmed, Kok Lay Teo: On the Stability of a Class of Nonlinear Stochastic Systems Information and Control 20(3): 276-293 (1972)
4 N. U. Ahmed: L_p and Orlicz Stability of a Class of Nonlinear Timevarying Feedback Control Systems Information and Control 19(2): 114-123 (1971)
3 N. U. Ahmed: Erratum: ``L_p and Orlicz Stability of a Class of Nonlinear Timevarying Feedback Control Systems'' Information and Control 19(5): 479 (1971)
2 N. U. Ahmed: Closure and Completeness of Wiener's Orthogonal Set \G_n\ in the Class L^2(Omega, B, \mu) and Its Application to Stochastic Heriditary Differential Systems Information and Control 17(2): 161-174 (1970)
1 N. U. Ahmed: A Class of Stochastic Nonlinear Integral Equations on L^p Spaces and its Application to Optimal Control Information and Control 14(6): 512-523 (1969)

Coauthor Index

1L. O. Barbosa [13]
2Nicolas D. Georganas [7]
3S. Loyka [15]
4X. Lu [13]
5F. Rezaei [15]
6Kok Lay Teo [5] [12]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)